Complutense University Library

Regularity of solutions to a lubrication problem with discountinuous separation data

Tello del Castillo, José Ignacio (2003) Regularity of solutions to a lubrication problem with discountinuous separation data. Nonlinear Analysis: Theory, Methods & Applications, 53 (7-8). pp. 1167-1177.

[img] PDF
163kB

Official URL: http://www.sciencedirect.com/science/journal/0362546X

View download statistics for this eprint

==>>> Export to other formats

Abstract

We study the regularity of the solution to the Reynolds equation for incompressible and compressible fluids when the gap between the lubricated surfaces, “h(x,y)”, presents a discontinuity in a two-dimensional bounded domain. As in the one-dimensional problem studied by Rayleigh, the solution P does not belong to C1(Ω) but we obtain that | P| is bounded, i.e. P W1,∞(Ω).

Item Type:Article
Uncontrolled Keywords:Reynolds equation; Regularity; Elliptic equations
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:12269
Deposited On:21 Feb 2011 12:11
Last Modified:21 Feb 2011 12:11

Repository Staff Only: item control page